# SDR AWXA200100482

- Difficulty date: August 29, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 52,186 hours, 33,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 656220815
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C16 CK - "C" - FRAME FOUND CRACKED AT BS 663, STR 2L.  MAINTENANCE REPAIRED FRAME IAW B737 SRM 53-00-07, PG 226, FIG 209.
